I am always extremely tired, no energy. I take vyvanse 70 mg(ADHD) and it use to give me energy but doesn't anymore. I am 49 years old 5 feet 9 inches tall and weight 208 lbs. I have no sex drive. My last period was a last June and it only comes around when I am taking a vacation. Seriously! Now, I have this knot deep in the skin of my right buttock. Not a pimple. No red mark on my skin. Just a knot as big as a goose egg and getting bigger. It's effecting my right leg causing shoots of pain and tingling. I am falling apart. I have tricare and my doctor called it a hemotoma. I just had an ultra sound. I don't know what to tell my doctor and she appears to be tooo busy to listen to my rambling. Need to find another doctor.
I hope you can point me into the right direction.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.